American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(74S15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Sergey V. Kuznetsov. Fundamental and singular solutions of Lamé equations for media with arbitrary elastic anisotropy. Quart. Appl. Math. 63 (2005) 455-467. MR 2169028.
Abstract, references, and article information
View Article: PDF

[2] M. Ganesh and O. Steinbach. Boundary element methods for potential problems with nonlinear boundary conditions. Math. Comp. 70 (2001) 1031-1042. MR 1826575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1